Change search
Refine search result
1 - 9 of 9
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the 'Create feeds' function.
  • 1. Ayyer, Arvind
    et al.
    Linusson, Svante
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    An inhomogeneous multispecies TASEP on a ring2014In: Advances in Applied Mathematics, ISSN 0196-8858, E-ISSN 1090-2074, Vol. 57, p. 21-43Article in journal (Refereed)
    Abstract [en]

    We reinterpret and generalize conjectures of Lam and Williams as statements about the stationary distribution of a multispecies exclusion process on the ring. The central objects in our study are the multiline queues of Ferrari and Martin. We make some progress on some of the conjectures in different directions. First, we prove Lam and Williams' conjectures in two special cases by generalizing the rates of the Ferrari-Martin transitions. Secondly, we define a new process on multiline queues, which have a certain minimality property. This gives another proof for one of the special cases; namely arbitrary jump rates for three species.

  • 2.
    Björner, Anders
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    A cell complex in number theory2011In: Advances in Applied Mathematics, ISSN 0196-8858, E-ISSN 1090-2074, Vol. 46, no 1-4, p. 71-85Article in journal (Refereed)
    Abstract [en]

    Let Delta(n) be the simplicial complex of squarefree positive integers less than or equal to n ordered by divisibility. It is known that the asymptotic rate of growth of its Euler characteristic (the Mertens function) is closely related to deep properties of the prime number system. In this paper we study the asymptotic behavior of the individual Betti numbers beta(k)(Delta(n)) and of their sum. We show that Delta(n) has the homotopy type of a wedge of spheres, and that as n -> infinity S beta(k)(Delta(n)) = 2n/pi(2) + O(n(theta)), for all theta > 17/54, Furthermore, for fixed k, beta k(Delta(n)) similar to n/2logn (log log n)(k)/k!. As a number-theoretic byproduct we obtain inequalities partial derivative(k)(sigma(odd)(k+1)(n)) infinity S beta k((Delta) over tilde (n)) = n/3 + O(n(theta)), for all theta > 22/27. 

  • 3.
    Eriksen, Niklas
    et al.
    KTH, Superseded Departments, Mathematics.
    Hultman, Axel
    KTH, Superseded Departments, Mathematics.
    Estimating the expected reversal distance after a fixed number of reversals2004In: Advances in Applied Mathematics, ISSN 0196-8858, E-ISSN 1090-2074, Vol. 32, no 3, p. 439-453Article in journal (Refereed)
    Abstract [en]

    We address the problem of computing the expected reversal distance of a genome with n genes obtained by applying t random reversals to the identity. A good approximation is the expected transposition distance of a product of t random transpositions in S-n. Computing the latter turns out to be equivalent to computing the coefficients of the length function (i.e., the class function returning the number of parts in an integer partition) when written as a linear combination of the irreducible characters of Sn. Using symmetric functions theory, we compute these coefficients, thus obtaining a formula for the expected transposition distance. We also briefly sketch how to compute the variance.

  • 4.
    Eriksson, Henrik
    et al.
    KTH, Superseded Departments, Numerical Analysis and Computer Science, NADA.
    Eriksson, K.
    Sjostrand, J.
    Note on the lamp lighting problem2001In: Advances in Applied Mathematics, ISSN 0196-8858, E-ISSN 1090-2074, Vol. 27, no 03-feb, p. 357-366Article in journal (Refereed)
    Abstract [en]

    We answer some questions concerning the so-called sigma -game of Sutner [Linear cellular automata and the Garden of Eden, Math. Intelligencer 11 (1989), 49-53]. It is played on a graph where each vertex has a lamp, the light of which is toggled by pressing any vertex with an edge directed to the lamp. For example, we show that every configuration of lamps can be lit if and only if the number of complete matchings in the graph is odd. In the special case of an orthogonal grid one gets a criterion for whether the number of monomer-dimer tilings of an m x n grid is odd or even.

  • 5. Eriksson, K.
    et al.
    Linusson, Svante
    A combinatorial theory of higher-dimensional permutation arrays2000In: Advances in Applied Mathematics, ISSN 0196-8858, E-ISSN 1090-2074, Vol. 25, no 2, p. 194-211Article in journal (Refereed)
    Abstract [en]

    We define a class of hypercubic (shape [n](d)) arrays that in a certain sense are d-dimensional analogs of permutation matrices with our motivation from algebraic geometry. Various characterizations of permutation arrays are proved. an efficient generation algorithm is given, and enumerative questions are discussed although not settled. There is a partial order on the permutation arrays, specializing to the Bruhat order on S-n, when d equals 2, and specializing to the lattice of partitions of a d-set when n equals 2.

  • 6. Eriksson, K.
    et al.
    Linusson, Svante
    A decomposition of Fl(n)(d) indexed by permutation arrays2000In: Advances in Applied Mathematics, ISSN 0196-8858, E-ISSN 1090-2074, Vol. 25, no 2, p. 212-227Article in journal (Refereed)
    Abstract [en]

    We study a decomposition of Fl(n)(d-1), where: Fl(n) denotes the flag manifold over C-n. The strata are defined by the dimensions of intersections of one space from each fag, so for d equal to 2 this is the usual Bruhat cell decomposition, The strata are indexed by permutation arrays, which are d-dimensional analogs of permutation matrices. We present a partial order on these permutation arrays, specializing: to the Bruhat order on S-n when d equals 2 and to the lattice of partitions of a d-set when n equals 2.

  • 7.
    Eriksson, Kimmo
    et al.
    Mälardalen University, School of Education, Culture and Communication.
    Sjöstrand, Jonas
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    Limiting shapes of birth-and-death processes on Young diagrams2012In: Advances in Applied Mathematics, ISSN 0196-8858, E-ISSN 1090-2074, Vol. 48, no 4, p. 575-602Article in journal (Refereed)
    Abstract [en]

    We consider a family of birth processes and birth-and-death processes on Young diagrams of integer partitions of n. This family incorporates three famous models from very different fields: Rost's totally asymmetric particle model (in discrete time), Simon's urban growth model, and Moran's infinite alleles model. We study stationary distributions and limit shapes as n tends to infinity, and present a number of results and conjectures.

  • 8. Gill, Jonna
    et al.
    Linusson, Svante
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    Moulton, Vincent
    Steel, Mike
    A regular decomposition of the edge-product space of phylogenetic trees2008In: Advances in Applied Mathematics, ISSN 0196-8858, E-ISSN 1090-2074, Vol. 41, no 2, p. 158-176Article in journal (Refereed)
    Abstract [en]

    We investigate the topology and combinatorics of a topological space called the edge-product space that is generated by the set of edge-weighted finite labelled trees. This space arises by multiplying the weights of edges on paths in trees, and is closely connected to tree-indexed Markov processes in molecular evolutionary biology. In particular, by considering combinatorial properties of the Tuffley poset of labelled forests, we show that the edge-product space has a regular cell decomposition with face poset equal to the Tuffley poset.

  • 9.
    Incitti, Federico
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    Bruhat order on the involutions of classical Weyl groups2006In: Advances in Applied Mathematics, ISSN 0196-8858, E-ISSN 1090-2074, Vol. 37, no 1, p. 68-111Article in journal (Refereed)
    Abstract [en]

    It is well known that a Coxeter group W, partially ordered by the Bruhat order, is a graded poset, with rank function given by the length, and that it is EL-shellable, hence Cohen-Macaulay, and Eulerian. We ask whether Invol(W), the subposet of W induced by the set of involutions, is endowed with similar properties. If W is of type A or B, we proved, respectively in [F. Incitti, The Bruhat order on the involutions of the symmetric group, J. Algebraic Combin. 20 (2004), 243-261] and [F. Incitti, The Bruhat order on the involutions of the hyperoctahedral group, European J. Combin. 24 (2003), 825-848], that Invol(W) is graded, EL-shellable and Eulerian. In this work we complete the investigation on the classical Weyl groups, extending these results to type D and providing a unified description for the rank function.

1 - 9 of 9
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf